# SDR FDEA201609043116

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 17,967 hours, 2,846 cycles
- Engine: Ge GE90110B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OIL FILTER SENSOR RT ON STATUS PAGE FOLLOWED BY ENGINE OIL FILTER BYPASS RT, ALERT ON EICAS.  PERFORMED CHIP CHECK ANALYSIS AND NO M50 MATERIAL FOUND IN THE DEBRIS. REPLACED OIL FILTER
